# SDR IPXA12M73629

- Difficulty date: April 24, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 655  L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN FRAME DENTED IN RADIUS AT BS 655 L12R.  REPAIRED FRAME IAW EA 011-5310-01-A3872 AND EO MD11-5310-47213-A.
